# SDR DXTA2021081246800

- Difficulty date: August 11, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N407QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500405
- Aircraft time: 3,170 hours, 2,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 50509959100
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: RED HANDLE  ON MAIN DOOR BROKE OFF.  NORMAL FORCE WAS USED TO OPEN DOOR.   REMOVED AND REPLACED MCD EXTERNAL HANDLE DUE TO HANDLE BROKEN, OPS CHECKS GOOD, ALL WORK DONE IAW AMM 52-10-00.
